# SDR DALA2020122304227

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 62,133 hours, 8,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-DUE TO GEAR FAILING TO RETRACT ON FIRST ATTEMPT.  RESET OF LGCIU 1 CB AND GEAR RETRACTED NORMALLY.  CREW ELECTED TO RETURN TO AMS.  CORRECTIVE ACTION: LGCIU 1 REPLACED AND AIRCRAFT RETURNED TO SERVICE.
